# SDR SWAA2022020123117

- Difficulty date: March 28, 2018
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221CF UPPER SKIN HAS AN AREA OF PULLED STRANDS WITH DAMAGED INSERTS. (MARKED) / REPAIRED AREA OF PULLED STRANDS ON UPPER SURFACE AND REPLACED DAMAGED INSERTS ON FWD FLOOR PANEL 221CF IAW SRM 53-00-50-2R-7. 56749U 04APR18
